Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Decay at infinity of solutions to partial differential equations with constant coefficients


Author: Walter Littman
Journal: Trans. Amer. Math. Soc. 123 (1966), 449-459
MSC: Primary 35.16; Secondary 35.39
MathSciNet review: 0197951
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.16, 35.39

Retrieve articles in all journals with MSC: 35.16, 35.39


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0197951-7
Article copyright: © Copyright 1966 American Mathematical Society